# SDR DALA2018120306984

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0849107) DURING INSPECTION FOUND CRACKED TRANS RIB ON STATION SS 92.70 AT LH HORIZONTAL STABILIZER INTERNAL AREA. TRANS RIB ON STATION SS 92.70 AT LH HORIZONTAL STABILIZER INTERNAL AREA WAS REPAIRED PER B737-800 SRM 55-10-09.
